100 lb. Club - zoloft... day 2




View Full Version : zoloft... day 2


cfmama
10-22-2010, 02:43 PM
Well day one BIT and so far so is day 2... tons of nausea, dizziness, EXTREME fatigue and bad headaches. Did not sleep ONE WINK last night so I'm pretty toasted today :(

The upside? really easy to stay on plan when the thought of food makes you ill and you can't finish anything :(

I'm counting down the days until it starts working and the side effects start going away. I am nothing if not stubborn though so I'll ride this out until it gets better :)

Thanks for the support friends!


SCraver
10-22-2010, 02:49 PM
Oh no! :hug: :hug: :hug:

I am sure you will be over this soon and then you will feel better! (Can you take a half dose until you adjust or is that not possible - I don't really know much about zoloft)

Onederchic
10-22-2010, 02:51 PM
I hope you feel better soon :hug:

I didn't have any side effects and I have been taking it over a month now.


19Deltawifey
10-22-2010, 03:08 PM
What is your dose? Years ago I took zoloft for post partum depression for about 2 months. I think my dose was 50mg, I lost weight while taking Zoloft because I wasn't hungry and it made me poop a lot. I also had a very hard time sleeping while taking zoloft it gave me tons of energy, and I was the nicest person you would ever meet while on it. But there was a downside to all that energy and being nice but I wont mention it because I don't want to jinx you. Hopefully you will start to feel better soon.

rockinrobin
10-22-2010, 03:15 PM
Hoping your transition to better days goes as smoothly and as swiftly as possible. :hug:

matt_H
10-22-2010, 03:24 PM
Did the doctor tell you the side effects would go away over time? I hope it gets better!

If not, maybe they can alter the dose or try a different medication.

cfmama
10-22-2010, 08:00 PM
The side effects should go away in 7-10 days. And I'm only taking a starting dose of 25 mg (caplets) so i can't split them.

I actually am feeling better this afternoon after a two hour nap :)

Onederchic
10-22-2010, 08:04 PM
The side effects should go away in 7-10 days. And I'm only taking a starting dose of 25 mg (caplets) so i can't split them.

I actually am feeling better this afternoon after a two hour nap :)


Good :hug:

GirlyGirlSebas
10-22-2010, 08:11 PM
Hang in there. There is light at the end of the tunnel